# SDR SWIA202054906

- Difficulty date: November 16, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N787SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10288
- Aircraft time: 30,362 hours, 18,803 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BACK-UP SILL AT STGR 21L FROM FS 310.00 TO FS 333.00.  C-CHECK RO 12/28/2020.   BACK-UP SILL AT STRG 21L BETWEEN FS 310 & FS 333 WAS CORRODED AND OUT OF LIMITS.  REPLACED WITH NEW BACK-UP SILL PN: SH670-31822-1, IAW DWG, CRJ700 SRM.  COMPLIED WITH SKY CARD.
